副教授
所在位置 网站首页 > 师资队伍 > 专任教师 > 副教授 > 正文
王金花

职称:副教授

职务:

学历:博士

电子邮件:wangjinhua@xmu.edu.cn

联系电话:0592-2580650

办 公 室:数理大楼537

教育经历:

2008–2013 Ph. D in Mathematics, Zhejiang University, China.

2004–2008 B.S in Mathematics, Xiamen University, China.


工作经历:

Sep. 2013- Aug. 2014, Albert Einstein Institute, Potsdam, Postdoc.
Sep. 2014-Aug. 2016, Albert Einstein Institute, Potsdam, Humboldt Potsdoc Fellowship.

• Host: Professor Lars Andersson

Aug. 2016-Jul. 2021, Xiamen University, Assistant professor

Aug. 2021-    Xiamen University, Associate professor


研究方向:

Hyperbolic partial differential equations, Mathematical general relativity, Differential Geometry.


授课情况:

2016/2017: Calculus I-1, Calculus II-2.

2017/2018: Calculus II-1, Calculus I-2.

2018/2019: Calculus I-1, Calculus III-2.

2019/2020: Calculus V-1.

2020/2021: Calculus V-1, V-2 。

2021/2022: Differential manifold, 高等数学。


主持项目:

国家自然科学基金青年基金,Einstein Yang-Mills 黑洞的稳定性与非稳定性,2018-01至2020-12.

福建省自然科学基金青年基金,膜方程的大初值整体解,2018-04至2021-04.

论文:

Jinhua Wang and Changhua  Wei, Global existence of smooth solution to relativistic membrane equation with large data, arXiv:1708.03839v2, Calc. Var. Partial Differential Equations, (2022).

Jinhua Wang,  Nonlinear wave equation in a cosmological Kaluza Klein spacetime, Journal of Mathematical Physics 62, 062504(2021).

Jinhua Wang and Changhua Wei,  A globally smooth solution to the relativistic string equation. arXiv: 2108.13644, 2021.

Jinhua Wang and Changhua Wei, Global stability of the plane wave solutions to the relativistic string with non-small perturbations, arXiv: 2111.07261, 2021.

Chao Liu and Jinhua Wang, A new symmetric hyperbolic formulation    and the local Cauchy problem for the Einstein--Yang--Mills system in the temporal gauge, arxiv: 2111.04540, 2021.

Chao Liu, Todd A. Oliynyk and Jinhua Wang,  Global existence and stability of de Sitter-like solutions to the

Einstein-Yang-Mills equations in spacetime dimensions $n\geq 4$, arXiv:2202.05432, 2022.

Saisai Huo and Jinhua Wang, A large data theory for nonlinear wave on the Schwarzschild background, arXiv: 1905.07974.

Jinhua Wang, Future stability of the 1+3 Milne model for Einstein-Klein-Gordon system, Class. Quantum Grav.  Vol. 36 (2019), 225010. DOI: 10.1088/1361-6382/ab4dd3.

Lars Andersson, Pieter Blue and Jinhua Wang, Morawetz estimate for linearized gravity in Schwarzschild, Ann. Henri Poincaré, Vol. 21 (2020), 761-813. DOI: 10.1007/s00023-020-00886-5.

Jinhua Wang and Pin Yu, A Large Data Regime for non-linear Wave Equations, Journal of the European Mathematical Society, Vol. 18 (2016), 575-622.

De-xing Kong and Jinhua Wang, Einstein’s hyperbolic geometric flow, Journal of Hyperbolic Differential Equations, Vol.11 (2014), No.2 , 249-267.

Jinhua Wang and Pin Yu, Long Time Solutions for Wave Maps with Large Data, Journal of Hyperbolic Differential Equations, Vol. 10 (2013), No. 2, 371-414.

Jinhua Wang, Symmetries and solutions to geometric flows, Sci. China Math. Vol. 56 (2013), 1689-1704.

Jinhua Wang, Some remarks on Kong-Liu’s conjecture on Lorentzian metrics, Sci. China Math. Vol. 55 (2012), No. 6, 1215-1220.


个人科研主页:

https://orcid.org/0000-0002-8209-9387